SciELO - Scientific Electronic Library Online

 
vol.34 número2The t-pebbling number of Jahangir graph J3,mStrongly(Vλ, A, Δn(vm),p, q)-summable sequence spaces defined by modulus function and statistical convergence índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

ABREU, Nair; LENES, Eber  y  ROJO, Oscar. The largest Laplacian and adjacency indices of complete caterpillars of fixed diameter. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.2, pp.175-190. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000200006.

A complete caterpillar is a caterpillar in which each internal vertex is a quasi-pendent vertex. In this paper, in the class of all complete caterpillars on n vertices and diameter d, the caterpillar attaining the largest Laplacian index is determined. In addition, it is proved that this caterpillar also attains the largest adjacency index.

Palabras clave : Caterpillar; Laplacian matrix; Laplacian index; adjacency matrix; index; spectral radius.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons